Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 2013

The Hadamard Type Inequalities for m Convex Functions

Çetin Yıldız, MUSTAFA GÜRBÜZ, AHMET OCAK AKDEMİR

Konuralp Journal of Mathematics Cilt 1 · ss. 40–47 · 01.06.2013
DOI ile aç

Özet

In the paper, the authors introduce concepts of m- and (alpha, m)-logarithmically convex functions and establish some Hermite-Hadamard type inequalities of these classes of functions.

Anahtar kelimeler

ALPHA Hermite-Hadamard type inequality m-logarithmically convex function DIFFERENTIABLE MAPPINGS REAL NUMBERS FORMULA

Atıf için künye

Yıldız, Ç., GÜRBÜZ, M., & AKDEMİR, A. O. (2013). The Hadamard Type Inequalities for m Convex Functions. Konuralp Journal of Mathematics, 1, 40–47. https://doi.org/10.2298/fil1301001b

BibTeX
@article{yildiz2013-146741,
  author = {Yıldız, Çetin and GÜRBÜZ, MUSTAFA and AKDEMİR, AHMET OCAK},
  title = {The Hadamard Type Inequalities for m Convex Functions},
  journal = {Konuralp Journal of Mathematics},
  year = {2013},
  volume = {1},
  pages = {40--47},
  doi = {10.2298/fil1301001b},
  url = {https://akademik.atauni.edu.tr/yayinlar/146741-the-hadamard-type-inequalities-for-m-convex-functions}
}